CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
carri Views: 53,838
Published: 13 years ago
 
This is a reply to # 71,967

Re: Mirena IUD Side Effects


i had my mirena for a little over 2 months when i started noticing the side effects. i broke out with Acne on my face, neck and back. i was extremely bloated in my stomach and breasts. my hair was falling out, had back pains, trouble sleeping, tired all the time and moodiness. i am a long distance runner training for a marathon and could not train properly because i was carrying so much extra water weight and my breasts were so swollen and sore that it was painful to run. in a horomonal rage i went in my doctor's office and demanded to have the iud taken out that day. 2 days later it was removed. that was less than a week ago and i already feel so much better! my Acne is starting to clear up and i am starting to fit in my jeans again. my breasts aren't sore anymore and are starting to go back to their normal, small size. i am switching to the copper iud. no more horomones. thanks to this website i learned that i am not alone and it helped me come to the decision to have it removed immediatley and not wait. thank god i did.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.156 sec, (1)